Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 61, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 4, 2014, 5:23 PM MDT for Colfax County, New Mexico. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2014, 5:23 PM MDT (23:23 UTC)
- Expired
- Sep 4, 2014, 7:00 PM MDT
- In force
- 97 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Colfax County, NM
The radar
The Cannon AFB radar (KFDX), 210 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.4 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 2487 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
962 WGUS55 KABQ 042323 FFWABQ NMC007-050100- /O.NEW.KABQ.FF.W.0061.140904T2323Z-140905T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 523 PM MDT THU SEP 4 2014 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO * UNTIL 700 PM MDT * AT 520 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM REPEATING THUNDERSTORMS NEAR SPRINGER. THE STORMS PRODUCING VERY HEAVY RAIN WERE NEARLY STATIONARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 3646 10466 3651 10442 3622 10438 3622 10455 $$ 43
1 follow-up statement
603 WGUS75 KABQ 050102 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 702 PM MDT THU SEP 4 2014 NMC007-050112- /O.EXP.KABQ.FF.W.0061.000000T0000Z-140905T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COLFAX NM- 702 PM MDT THU SEP 4 2014 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTH CENTRAL COLFAX COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3646 10466 3651 10442 3622 10438 3622 10455 $$ 43
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 3:29 PM MDT, 1 hour 54 minutes earlier.
Area forecast discussion, Sep 4, 3:29 PM MDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 329 PM MDT THU SEP 4 2014 .SYNOPSIS... MUCH WETTER CONDITIONS EXPECTED THROUGH THE END OF THE WEEK INTO THIS WEEKEND. SCATTERED SHOWERS AND THUNDERSTORMS HAVE FORMED ALONG THE CENTRAL MOUNTAIN CHAIN AND AREAS ACROSS THE SOUTH AND SOUTH CENTRAL. A BACKDOOR COLD FRONT WILL PUSH SOUTH INTO THE STATE FRIDAY BRINGING ADDITIONAL MOISTURE AND COOLER TEMPERATURES TO MUCH OF EASTERN NEW MEXICO. HEAVY RAINS WILL BE POSSIBLE IN SOME AREAS OF SOUTH CENTRAL AND EAST CENTRAL NEW MEXICO LEADING TO A CONCERN FOR FLASH FLOODING THROUGH SATURDAY MORNING. TEMPERATURES WILL REMAIN NEAR TO WELL BELOW NORMAL SATURDAY BEFORE BEGINNING TO WARM SUNDAY AND INTO EARLY NEXT WEEK. && .DISCUSSION... MONSOONAL MOISTURE HAS BEGUN TO MOVE INTO THE FORECAST AREA AND WILL CONTINUE INTO THIS WEEKEND. THE HIGHEST THREAT AREAS TODAY INTO TONIGHT WILL BE ACROSS THE CENTRAL MOUNTAIN CHAIN AND NORTHEAST NEW MEXICO...WITH INCREASING PRECIPITATION CHANCES OVERNIGHT. DAYTIME HIGHS WILL TAKE A DIVE ON FRIDAY ACROSS EAST AND CENTRAL NM AS A BACKDOOR COLD FRONT PUSHES SOUTH INTO THE REGION. THIS FRONT WILL ADD MOISTURE AS WELL AS A FORCING MECHANISM FOR SIGNIFICANT RAINFALL AMOUNTS ACROSS THE EASTERN PLAINS AND SOUTH CENTRAL MOUNTAINS. HAVE ISSUED A FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL NEW MEXICO DUE TO ANTECEDENT CONDITIONS AS WELL AS PROLONGED PERIODS OF ADDITIONAL RAIN OVER THE NEXT 24-48 HOURS. HIGHEST QPF DURING THIS PERIOD WILL BE OVER THE EAST CENTRAL PLAINS...BUT CONFIDENCE IN EXACT LOCATION AND ACTUAL FLASH FLOOD POTENTIAL PRECLUDES INCLUDING THOSE ZONES TO THE WATCH. THE COLD FRONT HAS SLOWED SLIGHTLY FROM PREVIOUS MODEL RUNS...CURRENT TIMING HAS IT MAKING IT THROUGH THE CENTRAL VALLEY FRIDAY NIGHT INTO SATURDAY MORNING WHEN BREEZY EAST WINDS ARE EXPECTED. THE UPPER LEVEL PATTERN REMAINS LARGELY UNCHANGED INTO THE WEEKEND WITH THE CONTINUED MONSOONAL MOISTURE STREAMING NORTH FROM MEXICO. THE MOISTURE WILL MOVE SOUTHWARD FRIDAY NIGHT INTO SATURDAY...FAVORING THE EASTERN PLAINS AND THE SOUTHWEST MOUNTAINS. TRENDED POPS UP OVER THOSE AREAS...BUT OVERCAST CLOUD DECKS AND LITTLE HEATING COULD LIMIT AMOUNT OF STORM ACTIVITY. CONDITIONS WILL SLOWLY DRY INTO SUNDAY WITH PRECIPITATION FOCUS SHIFTING TO THE NM/AZ BORDER. THE STORY INTO EARLY NEXT WEEK REMAINS UNCERTAIN AS MODELS CONTINUE TO DISAGREE ON THE EXACT PATH OF HURRICANE NORBERT. GFS ABSORBS THE SYSTEM WITHIN A LARGE TROUGH AXIS...AND BRINGS THE MOISTURE AROUND THE HIGH THROUGH TUESDAY BEFORE DRYING OUT THE STATE IN NW FLOW. THE ECMWF LETS NORBERT MEANDER OUT IN THE PACIFIC...CREATING A PERIOD OF RECYCLED MOISTURE WITH WEAK WESTERLY FLOW OVER THE STATE. EITHER WAY...TRENDS FOR A MASS INFLUX OF MOISTURE IS NOT LOOKING LIKE IT WILL AFFECT NEW MEXICO BUT WILL BE SOMETHING TO WATCH. OTHERWISE...A SLOW WARMING AND DRYING TREND IS ON TAP FOR NEXT WEEK. 21/24 && .FIRE WEATHER... MOISTURE AND CHANCES OF WETTING RAIN TO STEADILY INCREASE TONIGHT THROUGH SATURDAY AND CONTINUE ACROSS THE WEST SUNDAY INTO MONDAY. UPPER LEVEL HIGH PRESSURE CURRENTLY CENTERED OVER EAST TEXAS WITH AN UPPER TROUGH EXTENDING FROM SOUTH CENTRAL CANADA TO NORTHERN CALIFORNIA AND HURRICANE NORBERT SOUTH OF BAJA. PRECIPITABLE WATER AND SURFACE MOISTURE INCREASING OVER AND SOUTH OF NEW MEXICO. SHOWERS AND THUNDERSTORMS...SOME PRODUCING HEAVY RAIN...CURRENTLY MOVING SOUTH TO NORTH NORTHEAST OVER CENTRAL AND WESTERN ZONES TO PERSIST INTO THE EVENING HOURS WITH A BAND OF WETTING RAIN STRETCHING FROM SOUTH CENTRAL TO NORTHEAST ZONES CONTAINING OVERNIGHT. THE LITTLE BEAR BURN SCAR HAS ALREADY REPORTED BETWEEN ONE AND TWO INCHES OF RAIN TODAY...WITH MORE EXPECTED OVERNIGHT AND TOMORROW. FLASH FLOODING WILL BE A RISK IN THIS AREA THROUGH TOMORROW AND POSSIBLY THROUGH SATURDAY. THE UPPER HIGH BUILDS TO THE WEST ON FRIDAY AS NORBERT MOVES TO THE NORTH NORTHWEST. A BACK DOOR FRONT WILL PUSH INTO THE NORTHEAST BY MID DAY AND THROUGH THE REMAINDER OF THE PLAINS THROUGH THE EVENING USHERING IN ADDITIONAL LOW LEVEL MOISTURE. CENTRAL HIGH TERRAIN AND THE EASTERN PLAINS SHOULD RECEIVE GOOD AMOUNTS OF WETTING RAIN. THE FRONT WILL REACH THE CONTINENTAL DIVIDE THEN THE ARIZONA BORDER EARLY SATURDAY...WITH GAP WINDS DURING THE FRIDAY NIGHT HOURS. BEST CHANCES FOR PRECIPITATION HOWEVER REMAIN ACROSS THE CENTRAL AND SOUTHEAST ZONES AS SOME DRIER MID LEVEL AIR WORKS INTO THE NORTHWEST WITH WEAK UPPER LEVEL DYNAMICS OVER NORTHWEST AND WEST CENTRAL ZONES. BY SUNDAY AND MONDAY THE UPPER RIDGE BUILDS OVER THE GREAT BASIN AND THE MONSOON PLUME EXTENDS OVER ARIZONA AND WESTERN NEW MEXICO...SUPPORTING A SHIFT IN WETTING RAIN FROM EAST TO WESTERN ZONES. THEREAFTER...UNCERTAINTY EXISTS BUT CURRENTLY ADVERTISING A DRYING TREND STARTING TUESDAY OF NEXT WEEK. 05 && .AVIATION... 18Z TAF CYCLE LOW CLOUDS OVER EASTERN PLAINS HAVE NEARLY DISSIPATED THOUGH MOISTURE IS INCREASING ALL AREAS. SHOWERS AND THUNDERSTORMS TO DEVELOP OVER THE WEST AS WELL AS THE NORTH AND SOUTH CENTRAL HIGH TERRAIN THIS AFTERNOON AND INCREASE IN COVERAGE THIS EVENING. A BAND OF SHOWERS AND THUNDERSTORMS EXTENDING FROM SOUTH CENTRAL ZONES TO THE NORTHEAST PLAINS IS EXPECTED TO PERSIST DURING THE OVERNIGHT HOURS. THUS MVFR CIGS ARE POSSIBLE CENTRAL AND EASTERN ZONES AND MOST LIKELY SOUTH CENTRAL HIGH TERRAIN AND ADJACENT EASTERN HIGHLANDS. A BACK DOOR FRONT WILL MOVE INTO THE NORTHEAST PLAINS EARLY TO MID FRIDAY PROVIDING A FOCUS FOR PRECIPITATION ACROSS THE EAST ON FRIDAY. 05 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 55 86 58 85 / 30 20 20 20 DULCE........................... 47 78 48 79 / 50 30 40 30 CUBA............................ 50 77 51 76 / 50 40 40 40 GALLUP.......................... 49 82 54 80 / 30 20 20 20 EL MORRO........................ 49 77 52 75 / 40 30 30 20 GRANTS.......................... 53 80 54 76 / 40 30 30 20 QUEMADO......................... 53 78 53 76 / 40 30 30 30 GLENWOOD........................ 54 84 54 84 / 40 40 40 40 CHAMA........................... 45 72 44 74 / 60 40 40 30 LOS ALAMOS...................... 57 74 55 74 / 50 50 60 40 PECOS........................... 53 70 52 69 / 70 70 60 50 CERRO/QUESTA.................... 51 70 50 71 / 60 60 50 40 RED RIVER....................... 45 59 44 62 / 70 70 60 50 ANGEL FIRE...................... 42 64 41 65 / 70 80 60 50 TAOS............................ 51 73 50 74 / 50 40 50 30 MORA............................ 51 67 49 66 / 70 70 70 50 ESPANOLA........................ 53 78 52 78 / 50 40 50 30 SANTA FE........................ 58 74 58 73 / 60 50 50 40 SANTA FE AIRPORT................ 56 77 56 75 / 50 40 50 30 ALBUQUERQUE FOOTHILLS........... 63 79 61 76 / 50 40 50 30 ALBUQUERQUE HEIGHTS............. 66 82 63 79 / 50 40 50 30 ALBUQUERQUE VALLEY.............. 64 84 60 81 / 40 30 50 30 ALBUQUERQUE WEST MESA........... 62 81 60 78 / 40 30 50 30 LOS LUNAS....................... 60 81 57 79 / 50 30 40 30 RIO RANCHO...................... 61 82 59 78 / 40 30 40 30 SOCORRO......................... 65 83 61 79 / 60 40 50 40 SANDIA PARK/CEDAR CREST......... 57 76 55 72 / 50 50 50 40 TIJERAS......................... 58 76 56 73 / 50 50 60 40 MORIARTY/ESTANCIA............... 53 74 49 70 / 60 60 60 40 CLINES CORNERS.................. 56 72 52 66 / 60 50 60 50 GRAN QUIVIRA.................... 57 74 55 71 / 60 60 60 40 CARRIZOZO....................... 61 77 60 70 / 50 50 60 40 RUIDOSO......................... 56 70 55 65 / 70 60 90 60 CAPULIN......................... 53 61 48 64 / 80 70 50 30 RATON........................... 55 67 50 70 / 70 60 50 40 SPRINGER........................ 55 68 50 70 / 60 70 60 50 LAS VEGAS....................... 53 68 50 66 / 50 60 70 50 CLAYTON......................... 59 68 51 68 / 60 70 50 30 ROY............................. 56 68 51 65 / 60 70 70 60 CONCHAS......................... 63 75 59 70 / 50 70 70 60 SANTA ROSA...................... 62 75 59 69 / 50 60 70 70 TUCUMCARI....................... 64 79 59 71 / 50 70 60 70 CLOVIS.......................... 63 80 58 70 / 40 50 70 60 PORTALES........................ 65 81 61 72 / 40 50 70 60 FORT SUMNER..................... 63 78 61 72 / 50 60 70 70 ROSWELL......................... 68 84 65 73 / 30 50 70 60 PICACHO......................... 62 76 59 68 / 50 50 80 70 ELK............................. 60 72 57 65 / 70 70 90 70 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT FOR THE FOLLOWING ZONES...NMZ523>526-539-540. && 21/24
Hazardous weather outlook, Sep 4, 5:16 AM MDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 516 AM MDT THU SEP 4 2014 NMZ501>540-051200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 516 AM MDT THU SEP 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND OVERNIGHT...GENERALLY ACROSS CENTRAL AND WESTERN PORTIONS OF THE AREA. STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...SMALL HAIL AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL INCREASE IN COVERAGE ON FRIDAY AND SATURDAY AS STORM MOTION SLOWS AND A BACKDOOR FRONT PUSHES SOUTH AND WEST ACROSS THE AREA. HEAVY RAINFALL POTENTIAL WILL BE ENHANCED DURING THIS PERIOD WITH THE THREAT OF FLASH FLOODING...MAINLY ACROSS THE EASTERN PLAINS AND SOUTH CENTRAL MOUNTAINS. THIS INCLUDES THE LITTLE BEAR BURN AREA. A FLASH FLOOD WATCH MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 11
In the hours before
Local storm report, Sep 4, 1:48 PM MDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
148 PM MDT THU SEP 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL CIMARRON 36.51N 104.91W
09/04/2014 M1.00 INCH COLFAX NM LAW ENFORCEMENT
&&
EVENT NUMBER ABQ1401149
TRMLocal storm report, Sep 4, 1:54 PM MDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
154 PM MDT THU SEP 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HAIL 1 E CIMARRON 36.51N 104.90W
09/04/2014 E1.00 INCH COLFAX NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1401150
43Local storm report, Sep 4, 2:38 PM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
238 PM MDT THU SEP 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND GST 3 NW MAXWELL 36.57N 104.59W
09/04/2014 E58 MPH COLFAX NM CO-OP OBSERVER
&&
EVENT NUMBER ABQ1401151
TRMThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 1:03 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 117 min |
| Sep 4, 1:22 PM MDT | Areal Flood Advisory | ABQ | Torrance | 113 min |
| Sep 4, 1:33 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 42 min |
| Sep 4, 1:58 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 47 min |
| Sep 4, 2:16 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 16 min |
| Sep 4, 2:27 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 33 min |
| Sep 4, 2:59 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 91 min |
| Sep 4, 3:33 PM MDT | Flash Flood Watch | ABQ | 37 hr | |
| Sep 4, 4:08 PM MDT | Areal Flood Advisory | ABQ | Colfax | 112 min |
| Sep 4, 4:31 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 119 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.